SciELO - Scientific Electronic Library Online

 
vol.13 número3On the semilocal convergence of Newton-type methods, when the derivative is not continuously invertibleOn Strongly Fβp-irresolute Mappings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

MEZEI, Razvan A. Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular Integrals. Cubo [online]. 2011, vol.13, n.3, pp. 17-48. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300002.

Continuamos nuestros estudios sobre convergencia uniforme de orden superior con radios y sobre convergencia Lp con radios. Concretamente, en este artículo establecemos algunos resultados de tipo Lipschitz para operadores integrales suves del tipo Picard singulares y para operadores integrales singulares de tipo Gauss-Weierstrass.

Palabras clave : Smooth Picard Type singular integral; Smooth Gauss-Weierstrass Type singular integral; modulus of smoothness; rate of convergence; Lp convergence; Higher Order Uniform Convergence with Rates; sharp inequality; Lipschitz functions.

        · resumen en Inglés     · texto en Inglés     · pdf en Inglés